MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 22F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 22F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000722
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of ngzk3424 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that a hole was found on the balloon.No patient involvement.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak in the tri-funnel device is confirmed, and the cause is determined to be manufacturing-related.The device returned was one 22 ga, 20 cc tri-funnel replacement gastrostomy tube.Visual observation found very little residue on the device and no signs that the balloon had been inflated.Functional testing found that water infused through the inflation lumen exited through the orifices of the feeding lumen.Infusion of dyed water found that the communication between the main lumen and the inflation lumen occurred at the ¿y¿ where the inflation lumen branched from the main body.Microscopic evaluation discovered the hole at the y between the inflation lumen and the inflation lumen.It was visible on the inside of the main lumen and provided direct communication between the two lumens.The complaint is manufacturing related.A lot history review (lhr) of ngzk3424 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that a hole was found on the balloon.No patient involvement.

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 22F
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7395664
Report Number3006260740-2018-00582
Device Sequence Number16586614
Product Code KNT
UDI-Device Identifier00801741037160
UDI-Public(01)00801741037160
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000722
Device Catalogue Number000722
Device Lot NumberNGZK3424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/08/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1